MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST; CLIP APPLIER, SMALL, HORIZON

INTUITIVE SURGICAL, INC ENDOWRIST; CLIP APPLIER, SMALL, HORIZON
Model Number 470401-12
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) has received the small clip applier instrument involved with this complaint to perform failure analysis; however, the evaluation is not yet complete.Image review: a review of the provided image was performed by an intuitive surgical, inc.(isi) failure analysis engineer.The following additional information was provided: i cannot conclusively say without a dimensional reference, but metal balls have a similar appearance to bearing balls.We use various different bearings in the proximal end of our instruments.The small clip applier instrument would need to be returned to identify if the instrument has any dislodged bearings that could have caused the bearing balls to come loose.
 
Event or Problem Description
It was reported that after a da vinci-assisted surgical procedure, the horizon a 0.5mm sphere was found on a forceps stand next to the bed.This was the same stand where the laparoscopic forceps were also placed, and they noticed this when he was temporarily placed the horizon small clip applier on the stand.Therefore, the facility determined that other da vinci forceps did not qualify.The clinical sale representative (csr) connected the actual horizon small clip applier instrument to davinci system and it read without any problems (no procedure was performed).No no known impact or patient consequence was reported.Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained the following additional information: laparoscopic forceps were also placed on the forceps table, but the staff noticed the issue when small clip applier was temporarily placed on the table.Therefore, the staff determined it maybe came from small clip applier.The 0.5mm sphere was found on a forceps table next to the bed.It appeared to be from the proximal end of the device.There was no injury to the patient, the staff noticed the 0.5mm sphere when small clip applier was temporarily placed on the table.The instrument will be returned, but the sphere will not be.
 
Event or Problem Description
Refer to h11 for follow-up information.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) received the da vinci product to perform failure analysis.The small clip applier instrument was analyzed and found the instrument was placed and driven on an in-house system.The instrument passed the recognition and engagement tests.The instrument moved intuitively with full range of motion in all directions.The instrument jaws opened and closed properly.The clip test was done three times in different positions and passed each time.The instrument was fully functional.No product issue was found.The complaint regarding a small sphere was found on a stand next to the bed was not confirmed by failure analysis.

Brand Name
ENDOWRIST
Common Device Name
CLIP APPLIER, SMALL, HORIZON
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24299490
Report Number2955842-2026-03832
Device Sequence Number9435581
Product Code NAY
UDI-Device Identifier00886874112670
UDI-Public(01)00886874112670(11)250220(10)K10250220
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150837
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470401-12
Device Catalogue Number470401
Device Lot NumberK10250220 0419
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2026
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/18/2026
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES.
Patient SexUnknown